Some numerical graphs with successive approximation method of fractional integro–differential equation

  • Samir H. Abbas Department of Mathematics, College of Basic Education, University of Duhok, Duhok, Kurdistan Region – Iraq

Abstract

This paper studies the existence and uniqueness solution of fractional    integro-differential equation, by using some numerical graphs with successive approximation method of fractional   integro –differential equation. The results of written new program in Mat-Lab show that the method is very interested and efficient. Also we extend the results of Butris [3].

Downloads

Download data is not yet available.

References

1. Apostal, Tom M., “Mathematical Analysis”, 2nd edition Addision-Wesley publishing Company, Inc, London, (1964).
2. Barrett, J. H. “Differential equation of non-integer order” Canada J. Math. Vol. 6, (1954), P.529-541.
3. Butris, R. N. and Hussen Abdul-Qader, M. A. “Some results in theory integro-differential equation of fractional order”, Iraq, Mosul, J. of Educ. And sci, Vol.49, (2001), p.88-98.
4. Keith, B. Oldham and Spanier “The fractional calculus” N. Y., (1974).
5. Struble, R. A., “Nonlinear differential equations”, McGraw-Hill Book Company, Inc, New York, (1962).
6. Moulay Rchid Sidi Ammi, El Hassan El Kinani, Delfim F. M. Torres, “Existence and uniqueness of solution to a functional integro-differential fractional equation” Electronic Journal of Differential Equations, (2012).
7. Xinguang Zhang, Lishan Liu, Yonghong Wu, Yinan Lu “The iterative solutions of nonlinear fractional differential equations” Applied Mathematics and Computation 219 (2013) 4680–4691.
8. Xinguang Zhang, Yuefeng Han “Existence and uniqueness of positive solutions for higher order nonlocal fractional differential equations” Applied Mathematics Letters 25 (2012) 555–560.
Published
2019-09-30
How to Cite
ABBAS, Samir H.. Some numerical graphs with successive approximation method of fractional integro–differential equation. Academic Journal of Nawroz University, [S.l.], v. 8, n. 4, p. 36-43, sep. 2019. ISSN 2520-789X. Available at: <http://journals.nawroz.edu.krd/index.php/ajnu/article/view/431>. Date accessed: 23 oct. 2019. doi: https://doi.org/10.25007/ajnu.v8n4a431.
Section
Articles